International Journal of Management and Applied Science (IJMAS)
current issues
Volume-4,Issue-5  ( May, 2018 )
Statistics report
Aug. 2018
Submitted Papers : 80
Accepted Papers : 10
Rejected Papers : 70
Acc. Perc : 12%
Issue Published : 50
Paper Published : 3001
No. of Authors : 6234
  Journal Paper




Paper Title :
N-Fuzzy D-Subalgebras of D-Algebras

Author :Chanwit Prabpayak

Article Citation :Chanwit Prabpayak , (2018 ) " N-Fuzzy D-Subalgebras of D-Algebras " , International Journal of Management and Applied Science (IJMAS) , pp. 70-72, Volume-4,Issue-5

Abstract : In this paper, we introduce the notion of fuzzy d-subalgebra of a d-algebra with respect to a triangular norm. Then we show that the Cartesian product of two fuzzy d-subalgebras of d-algebra X with respect to a triangular norm is a fuzzy d-subalgebra of the product of X with respect to the norm. Keywords - fuzzy d-subalgebra,d-ideal,t-norm.

Type : Research paper

Indexed : Google Scholar


Copyright: © Institute of Research and Journals

| PDF |
Viewed - 13
| Published on 2018-07-26
   
   
IRAJ Other Journals
IJMAS updates
IJMAS -THANK YOU ALL FOR CONTRIBUTING YOUR PAPER TO IJMAS DECEMBER ISSUE.ALL AUTHORS ARE REQUESTED TO GET THEIR HARD COPY NOW.
iraj eXPLORE




JOURNAL SUPPORTED BY